# SDR UPS09554705

- Difficulty date: January 24, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 23,075 hours, 15,087 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FRAME AT STA 440 HAS MECHANIC DAMAGE BETWEEN STR 7L-15L.  BLENDED DAMAGE, CUTOUT IS OUT OF LIMITS AREA, INSTALLED DOUBLER IAW ER 09-1306.
